2 doctors weighed in:

Hello. This is about my chest pains. Please answer quickly. Im scared. I just came back from getting allergy shots. I've never had any problem with them before. Today, though, they really hurt going in and now im having chest pains, shortness of breath,

2 doctors weighed in
Dr. Marvin Den
Internal Medicine

In brief: Since

Since you posted this 4 days ago, i assume that you are better now.
It appears that you may have had a reaction to your allergy shots. Your doctor needs to be made aware of this and adjust the dosage downward. Do you carry an epi-pen? You should. Discuss this with him as well and when you should use it.

In brief: Since

Since you posted this 4 days ago, i assume that you are better now.
It appears that you may have had a reaction to your allergy shots. Your doctor needs to be made aware of this and adjust the dosage downward. Do you carry an epi-pen? You should. Discuss this with him as well and when you should use it.
Dr. Marvin Den
Dr. Marvin Den
Thank
Dr. Stephen Christensen
Family Medicine

In brief: Since

Since you posted your question several days ago, you have no doubt dealt with this issue.
Shortness of breath, chest pain, and wheezing are worrisome side effects of your allergy shots; in essence, you're having an allergic reaction. Whenever these symptoms occur following one of your injections -- even several hours after the fact -- you should call your doctor immediately. If you don't already have some Diphenhydramine (benadryl) and injectable Epinephrine (e.g., epipen) on hand, these items should be part of your home emergency kit. If you have similar reactions in the future, you can take 50 mg of Benadryl (diphenhydramine) every 4 hours until the symptoms subside, and the Epipen can be administered if your symptoms become severe. (if you have to use the epipen, you should return to your doctor's office or go to the emergency room for evaluation.) your doctor should be informed of all cases where you have a reaction to your allergy shots. I certainly hope you're feeling better!

In brief: Since

Since you posted your question several days ago, you have no doubt dealt with this issue.
Shortness of breath, chest pain, and wheezing are worrisome side effects of your allergy shots; in essence, you're having an allergic reaction. Whenever these symptoms occur following one of your injections -- even several hours after the fact -- you should call your doctor immediately. If you don't already have some Diphenhydramine (benadryl) and injectable Epinephrine (e.g., epipen) on hand, these items should be part of your home emergency kit. If you have similar reactions in the future, you can take 50 mg of Benadryl (diphenhydramine) every 4 hours until the symptoms subside, and the Epipen can be administered if your symptoms become severe. (if you have to use the epipen, you should return to your doctor's office or go to the emergency room for evaluation.) your doctor should be informed of all cases where you have a reaction to your allergy shots. I certainly hope you're feeling better!
Dr. Stephen Christensen
Dr. Stephen Christensen
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors